# SDR SWAA2024010326872

- Difficulty date: December 2, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER FRAME AT FWD ENTRY DOORWAY; BS 312; WL 282; IB RADIUS; MARKED.<[01] NDT HFEC SURFACE INSPECTED AREA IAW 737 NDTM PART 6 51-00-00 PROC 23. CRACK NOTED; .5' LONG; MARKED DIRECTION AND END OF CRACK. EQUIP USED: NORTEC 600 IS0000680 DUE 05/24;[02] DAMAGE WAS REPAIRED PER CUSTOMER CARD NR M-22-153-01244;[03] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 2 AND MEASUREMENT TABLE.
